Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 76, NWS Springfield, MO

June 27, 2019Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 27, 2019, 4:22 AM CDT for Cedar County, Missouri. It took effect at Jun 27, 2019, 5:38 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 27, 2019, 4:22 AM CDT (09:22 UTC)
In effect from
Jun 27, 2019, 5:38 AM CDT
Expired
Jul 1, 2019, 10:03 AM CDT
In force
4 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 16.18 ft at Jun 27, 2019, 9:00 AM CDT.

actionminormoderate1416182006/2706/2806/2906/3007/0107/02
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

391 
WGUS43 KSGF 270922
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
422 AM CDT Thu Jun 27 2019

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Sac River near Caplinger Mills affecting Cedar County.


.PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC039-272122-
/O.NEW.KSGF.FL.W.0076.190627T1038Z-190628T1232Z/
/CMZM7.1.ER.190627T1038Z.190627T1200Z.190627T1232Z.NO/
922 AM GMT Thu Jun 27 2019

...For the Sac River near Caplinger Mills...
* At  3:45 AM Thursday The stage was 15.9 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by early this 
  morning and continue to rise to near 16.1 feet by this morning. The
  river will fall below flood stage by this morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  15.9 Thu 04 AM  13.8  13.8  13.7


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
8 follow-up statements
229 
WGUS83 KSGF 271849
FLSSGF
Flood Statement
National Weather Service Springfield MO
149 PM CDT Thu Jun 27 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 
   
.Recent heavy rainfall will keep river levels above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-280948-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
149 PM CDT Thu Jun 27 2019

...For the Osage River near Schell City...
 * At  1:16 PM Thursday The stage was 36.7 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 36.4 feet by tomorrow morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Schell City      30  36.7 Thu 01 PM  36.4  36.1  35.4


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-280948-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
149 PM CDT Thu Jun 27 2019

...For the Osage River AT Taberville...
 * At 12:45 PM Thursday The stage was 38.5 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 38.5 feet by tomorrow morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Taberville       23  38.5 Thu 01 PM  38.5  38.3  38.1


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-280948-
/O.EXT.KSGF.FL.W.0076.000000T0000Z-190703T0900Z/
/CMZM7.1.ER.190627T0950Z.190628T0600Z.190702T0900Z.NO/
149 PM CDT Thu Jun 27 2019

...For the Sac River near Caplinger Mills...
* At  1:31 PM Thursday The stage was 16.0 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.5 feet by 
  around midnight.  The river will fall below flood stage Tuesday 
  morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  16.0 Thu 02 PM  16.3  16.2  16.1


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
928 
WGUS83 KSGF 280112
FLSSGF
Flood Statement
National Weather Service Springfield MO
812 PM CDT Thu Jun 27 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...

  Sac River near Caplinger Mills affecting Cedar County 
   


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-281612-
/O.CON.KSGF.FL.W.0076.000000T0000Z-190703T0900Z/
/CMZM7.1.ER.190627T0950Z.190628T0600Z.190702T0900Z.NO/
812 PM CDT Thu Jun 27 2019

...For the Sac River near Caplinger Mills...
 * At  7:45 PM Thursday The stage was 15.9 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 16.5 feet by around midnight.  The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  15.9 Thu 08 PM  16.3  16.2  16.1


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
517 
WGUS83 KSGF 281502
FLSSGF
Flood Statement
National Weather Service Springfield MO
1002 AM CDT Fri Jun 28 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
  
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-290602-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
1002 AM CDT Fri Jun 28 2019

...For the Osage River near Schell City...
 * At  9:45 AM Friday The stage was 36.5 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.

* Forecast...The river will continue rising to near 36.6 feet by this
  afternoon. Additional rises may be possible thereafter. 


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Osage River Basin
  Schell City      30  36.5 Fri 10 AM  36.4  36.1  35.0


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-290602-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
1002 AM CDT Fri Jun 28 2019

...For the Osage River AT Taberville...
 * At  9:45 AM Friday The stage was 38.5 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 38.3 feet by tomorrow morning.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Osage River Basin
  Taberville       23  38.5 Fri 10 AM  38.3  38.1  37.6


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-290602-
/O.EXT.KSGF.FL.W.0076.000000T0000Z-190704T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190703T0600Z.NO/
1002 AM CDT Fri Jun 28 2019

...For the Sac River near Caplinger Mills...
* At  9:45 AM Friday The stage was 15.7 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river is expected to rise to near flood stage around
  midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  15.7 Fri 10 AM  15.8  15.8  15.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
484 
WGUS83 KSGF 290053
FLSSGF
Flood Statement
National Weather Service Springfield MO
753 PM CDT Fri Jun 28 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 
  Sac River near Caplinger Mills affecting Cedar County 
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-291552-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
1253 AM GMT Sat Jun 29 2019

...For the Osage River near Schell City...
 * At 7:45 PM Friday The stage was 36.5 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 35.0 feet...Moderate flooding occurs around the 
  Schell-Osage Conservation area. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Schell City      30  36.5 Fri 08 PM  36.5  36.5  35.2


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-291552-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
1253 AM GMT Sat Jun 29 2019

...For the Osage River AT Taberville...
 * At 6:45 PM Friday The stage was 38.5 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 38.1 feet by Sunday morning.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Taberville       23  38.5 Fri 07 PM  38.3  38.1  37.6


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-291552-
/O.CON.KSGF.FL.W.0076.000000T0000Z-190704T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190703T0600Z.NO/
1253 AM GMT Sat Jun 29 2019

...For the Sac River near Caplinger Mills...
 * At 7:45 PM Friday The stage was 15.7 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river is expected to rise to near flood stage around
  midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  15.7 Fri 08 PM  15.8  15.8  15.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
328 
WGUS83 KSGF 291355
FLSSGF
Flood Statement
National Weather Service Springfield MO
855 AM CDT Sat Jun 29 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-300454-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
855 AM CDT Sat Jun 29 2019

...For the Osage River near Schell City...
 * At  7:45 AM Saturday The stage was 36.5 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 36.5 feet by this
  evening then begin falling.
* Impact...At 35.0 feet...Moderate flooding occurs around the 
  Schell-Osage Conservation area. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  36.5 Sat 08 AM  36.5  35.5  34.2


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-300454-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
855 AM CDT Sat Jun 29 2019

...For the Osage River AT Taberville...
 * At  7:45 AM Saturday The stage was 38.4 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Taberville       23  38.4 Sat 08 AM  38.3  37.6  36.7


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-300454-
/O.EXT.KSGF.FL.W.0076.000000T0000Z-190705T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190704T0600Z.NO/
855 AM CDT Sat Jun 29 2019

...For the Sac River near Caplinger Mills...
* At  7:45 AM Saturday The stage was 15.7 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river is expected to rise to near flood stage around
  midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Sac River Basin
  Caplinger Mills  16  15.7 Sat 08 AM  15.8  15.8  15.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
139 
WGUS83 KSGF 301336
FLSSGF
Flood Statement
National Weather Service Springfield MO
836 AM CDT Sun Jun 30 2019



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-010435-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
836 AM CDT Sun Jun 30 2019

...For the Osage River near Schell City...
 * At  7:45 AM Sunday The stage was 36.3 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 35.6 feet by tomorrow morning.
* Impact...At 35.0 feet...Moderate flooding occurs around the 
  Schell-Osage Conservation area. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  36.3 Sun 08 AM  35.6  34.3  33.6


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-010435-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
836 AM CDT Sun Jun 30 2019

...For the Osage River AT Taberville...
 * At  7:45 AM Sunday The stage was 38.3 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 37.7 feet by tomorrow morning.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Taberville       23  38.3 Sun 08 AM  37.7  36.8  36.3


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-010435-
/O.EXT.KSGF.FL.W.0076.000000T0000Z-190706T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190705T0600Z.NO/
836 AM CDT Sun Jun 30 2019

...For the Sac River near Caplinger Mills...
* At  7:45 AM Sunday The stage was 15.4 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river is expected to rise to near flood stage around
  midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Sac River Basin
  Caplinger Mills  16  15.4 Sun 08 AM  15.8  15.8  15.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
814 
WGUS83 KSGF 010331
FLSSGF
Flood Statement
National Weather Service Springfield MO
1031 PM CDT Sun Jun 30 2019

 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 
  Sac River near Caplinger Mills affecting Cedar County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-011830-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
331 AM GMT Mon Jul 1 2019

...For the Osage River near Schell City...
 * At  9:45 PM Sunday The stage was 36.0 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 34.3 feet by Tuesday morning.
* Impact...At 35.0 feet...Moderate flooding occurs around the 
  Schell-Osage Conservation area. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  36.0 Sun 10 PM  35.6  34.3  33.6


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-011830-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
331 AM GMT Mon Jul 1 2019

...For the Osage River AT Taberville...
 * At  9:45 PM Sunday The stage was 38.1 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 36.8 feet by Tuesday morning.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Taberville       23  38.1 Sun 10 PM  37.7  36.8  36.3


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-011830-
/O.CON.KSGF.FL.W.0076.000000T0000Z-190706T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190705T0600Z.NO/
331 AM GMT Mon Jul 1 2019

...For the Sac River near Caplinger Mills...
 * At  9:46 PM Sunday The stage was 15.4 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river is expected to rise to near flood stage around
  midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Sac River Basin
  Caplinger Mills  16  15.4 Sun 10 PM  15.8  15.8  15.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
744 
WGUS83 KSGF 011504
FLSSGF
Flood Statement
National Weather Service Springfield MO
1003 AM CDT Mon Jul 1 2019



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
  Osage River AT Taberville affecting St. Clair County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-020603-
/O.CON.KSGF.FL.W.0047.000000T0000Z-000000T0000Z/
/SCZM7.2.ER.190521T0634Z.190529T1945Z.000000T0000Z.NO/
1003 AM CDT Mon Jul 1 2019

...For the Osage River near Schell City...
 * At  9:45 AM Monday The stage was 35.5 feet. 
* Flood stage is 30.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 34.3 feet by tomorrow morning.
* Impact...At 35.0 feet...Moderate flooding occurs around the 
  Schell-Osage Conservation area. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Schell City      30  35.5 Mon 10 AM  34.3  33.6  33.3


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC185-020603-
/O.CON.KSGF.FL.W.0065.000000T0000Z-000000T0000Z/
/TBVM7.2.ER.000000T0000Z.190616T1330Z.000000T0000Z.UU/
1003 AM CDT Mon Jul 1 2019

...For the Osage River AT Taberville...
 * At  9:45 AM Monday The stage was 37.9 feet. 
* Flood stage is 23.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to a 
  stage of 37.3 feet by tomorrow morning.
* Impact...At 37.0 feet...Highway BB east of Taberville between Routes
  NW 771 and SW 701 floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Taberville       23  37.9 Mon 10 AM  37.3  36.7  36.3


&&


LAT...LON 3805 9406 3802 9379 3796 9379 3799 9406

 

$$

MOC039-011533-
/O.CAN.KSGF.FL.W.0076.000000T0000Z-190706T0600Z/
/CMZM7.1.ER.190627T0950Z.190627T1345Z.190629T0745Z.NO/
1003 AM CDT Mon Jul 1 2019

The Flood Warning has been cancelled for: 
 The Sac River near Caplinger Mills.
* At  9:45 AM Monday The stage was 15.3 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to 15.2 feet by tomorrow
  afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Sac River Basin
  Caplinger Mills  16  15.3 Mon 10 AM  15.6  15.5  15.4


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:41 AM CDT, 41 minutes earlier.

Area forecast discussion, Jun 27, 3:41 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
341 AM CDT Thu Jun 27 2019

.SHORT TERM...(Today and tonight)
Issued at 315 AM CDT Thu Jun 27 2019

An upper level ridge of high pressure is currently over the
Plains. A warm and humid air mass will be over the region. Highs
will warm into the middle 80s to the lower 90s this afternoon,
with heat index values in the middle 90s to near 100 degrees. A
weak upper air disturbance will be over eastern Missouri today.
Scattered storms will be possible this afternoon mainly east of
the area, but a few storms may be able to move into portions of
south central Missouri. Instability will increase with the heating
of the day, so a few strong storms will be possible, but coverage
will be limited. Locally heavy rainfall will also occur.

Lows tonight will drop into the middle 60s to the lower 70s.

.LONG TERM...(Friday through Wednesday)
Issued at 315 AM CDT Thu Jun 27 2019

The upper level ridge of high pressure will be over the region
through the weekend into next week. Highs will warm into the upper
80s to the lower 90s each afternoon with heat index values in the
middle 90s to around 100 degrees.

A warm and humid air mass will be in place which will allow
instability to increase each afternoon/early evening. Isolated
thunderstorms will be possible each day this week during peak
heating.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1155 PM CDT Wed Jun 26 2019

VFR flight conditions will be the rule through the TAF period.
Some diurnal cumulus will develop late morning on Thursday and
continue through the afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, Jun 27, 3:22 AM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Springfield MO
322 AM CDT Thu Jun 27 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280830-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
322 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited lightning risk.
  Limited excessive heat risk.

DISCUSSION...

Heat index values will warm into the middle 90s to near 100
degrees across much of the area this afternoon.

A few thunderstorms will be possible across portions of south
central Missouri this afternoon. Cloud to ground lightning will be
the main risk with any storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values will warm into the middle 90s to around 100
degrees each day through the weekend into early next week.

There will be several isolated thunderstorm chances each
afternoon/early evening through the weekend into early next
week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:26 PM CDTAreal Flood WarningSGFBarry12 hr
Jun 27, 10:22 AM CDTAreal Flood AdvisorySGFBarry6 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.